# SDR 2008UALA03495

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,518 hours, 18,068 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Defective
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING DF053 WITH A RT ELEVATOR PCU MESSAGE, GOT LT PCU MESSAGE ON EICAS.  TROUBLESHOT MESSAGE DOWN TO LT ELEVATOR RT PCU BAD.  REPLACED PCU, OPS CHECKED GOOD.
